# SDR AALA201911129905

- Difficulty date: November 8, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 72,508 hours, 9,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR EMERGENCY POWER ASSIST SYSTEM ELECTRICAL CHARGE CHECK FAILED. MAINTENANCE REPLACED L3 DOOR EMERGENCY POWER ASSIST SYSTEM PACK BATTERIES PER AMM 52-11-20.
